# SDR SWAA2021112329536

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277, S10R.   REMOVED TIE CLIP AND FASTENERS IAW  SRM 51-40-02 & PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.  DRILLED NEW HOLE TIE CLIP  IAW  SRM 51-40-05.   REPLACED TIE CLIP IAW SRM 51-10-02 STEP 9, 51-40-02, & DWG 141A1110 REV-.
